Follow
Bjarne Toft
Bjarne Toft
Verified email at imada.sdu.dk
Title
Cited by
Cited by
Year
Graph coloring problems
TR Jensen, B Toft
John Wiley & Sons, 2011
23422011
Graph edge coloring: Vizing's theorem and Goldberg's conjecture
M Stiebitz, D Scheide, B Toft, LM Favrholdt
John Wiley & Sons, 2012
1392012
On interval colourings of bi-regular bipartite graph
D Hanson, COM Loten, B Toft
Ars Combinatoria 50, 23-32, 1998
941998
Non-separating induced cycles in graphs
C Thomassen, B Toft
Journal of combinatorial theory, Series B 31 (2), 199-224, 1981
921981
Cyclic coloration of 3‐polytopes
MD Plummer, B Toft
Journal of graph theory 11 (4), 507-515, 1987
801987
A survey of Hadwiger's conjecture
B Toft
Congressus Numerantium, 249-283, 1996
711996
Any 7-Chromatic Graphs Has K7 Or K4,4 As A Minor
K Kawarabayashi*, B Toft
Combinatorica 25 (3), 327-353, 2005
692005
On a special case of Hadwiger's conjecture
M Plummer, M Stiebitz, B Toft
Discussiones Mathematicae Graph Theory 23 (2), 333-363, 2003
602003
Variable degeneracy: extensions of Brooks’ and Gallai's theorems
OV Borodin, AV Kostochka, B Toft
Discrete Mathematics 214 (1-3), 101-112, 2000
572000
Graph coloring problems
Tommy R.. Jensen, B Toft
J. Wiley & sons, 1995
48*1995
Color-critical graphs and hypergraphs
B Toft
Journal of Combinatorial Theory, Series B 16 (2), 145-161, 1974
451974
On colour-critical hypergraphs
B Toft
Aarhus Universitet. Matematisk Institut, 1973
431973
On critical subgraphs of colour-critical graphs
B Toft
Discrete Mathematics 7 (3-4), 377-392, 1974
421974
On the maximal number of edges of critical k-chromatic graphs
B Toft
Aarhus Universitet. Matematisk Institut, 1970
391970
A lower bound for interval colouring bi-regular bipartite graphs
D Hanson, COM Loten, B Toft
Bulletin of the ICA 18, 69-74, 1996
371996
Graph edge colouring: Vizing's theorem and Goldberg's conjecture
LM Favrholdt, M Stiebitz, B Toft
Institut for Matematik og Datalogi, Syddansk Universitet, 2006
342006
Hex: The full story
RB Hayward, B Toft
CRC Press, 2019
302019
Improvements of the theorem of Duchet and Meyniel on Hadwiger's conjecture
K Kawarabayashi, MD Plummer, B Toft
Journal of Combinatorial Theory, Series B 95 (1), 152-167, 2005
302005
On interval edge colorings of biregular bipartite graphs with small vertex degrees
CJ Casselgren, B Toft
Journal of Graph theory 80 (2), 83-97, 2015
292015
Choosability versus chromaticity
TR Jensen, B Toft
Odense Universitet. Institut for Matematik og Datalogi, 1995
291995
The system can't perform the operation now. Try again later.
Articles 1–20